[Delayed eruption caused by non-ionic contrast material injection].

@article{Miyamoto1990DelayedEC,
  title={[Delayed eruption caused by non-ionic contrast material injection].},
  author={Yuji Miyamoto and T Tatei and Shigeki Ichijima and M Nakayama and K Oono and Masanori Yamashita},
  journal={Nihon Igaku Hoshasen Gakkai zasshi. Nippon acta radiologica},
  year={1990},
  volume={50 3},
  pages={
          295-7
        }
}
An investigation was conducted into the adverse reactions, especially delayed reactions, of non-ionic contrast media. Out of a total number of 3,411 people treated, there were 45 cases (1.32%) in which adverse reactions were observed, and of these 45 cases, 14 cases (0.41% of the total number) showed delayed adverse reactions. Of the aforesaid 14 patients with delayed adverse reactions, all of them developed skin eruptions, but no seriously adverse effects were eventually observed.